Ma, Lan. "Hölder and Lp-Estimates for the ...-Equation on Non-Smooth strictly q-convex domains.." Manuscripta mathematica 74.2 (1992): 177-194. <http://eudml.org/doc/155691>.
@article{Ma1992, author = {Ma, Lan}, journal = {Manuscripta mathematica}, keywords = {Cauchy-Riemann differential equation; existence of solutions}, number = {2}, pages = {177-194}, title = {Hölder and Lp-Estimates for the ...-Equation on Non-Smooth strictly q-convex domains.}, url = {http://eudml.org/doc/155691}, volume = {74}, year = {1992}, }
TY - JOUR AU - Ma, Lan TI - Hölder and Lp-Estimates for the ...-Equation on Non-Smooth strictly q-convex domains. JO - Manuscripta mathematica PY - 1992 VL - 74 IS - 2 SP - 177 EP - 194 KW - Cauchy-Riemann differential equation; existence of solutions UR - http://eudml.org/doc/155691 ER -